# SDR CA160125013

- Difficulty date: December 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 304 hours
- Engine: Pwc PW207D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Parking
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FOLLOWING HAS BEEN REPORTED TO MFG:  FOLLOWING A NORMAL START AND RUN UP TO 100 PERCENT NR, THE PARKING BRAKE HANDLE WAS THEN RELEASED BY PLACING PRESSURE ON THE TOE BRAKES AND PUSHING THE BRAKE HANDLE DOWN.  NO CAS MESSAGES ILLUMINATED PRIOR TO OR DURING TAXI. UPON REACHING THE RUNWAY A LOUD POP WAS HEARD THAT SOUNDED LIKE A BLOWN TIRE.  A NORMAL SHUTDOWN WAS COMPLETED AFTER HOVERING CLEAR OF THE RUNWAY.  AN INSPECTION OF THE ACFT REVELED NO DAMAGE. THE ACFT WAS RESTARTED AND A SHORT FLIGHT WAS CONDUCTED WITH NO UNUSUAL VIBRATION OR OTHER INDICATIONS OF DAMAGE.  UPON RETURN AND SHUTDOWN, 2 MAIN ROTOR BLADES APPEARED DISCOLORED AND THE TOP WSPS CUTTER PAINT WAS CHIPPED.  SUSPECT DURING PARKING BRAKE RELEASE BY THE PILOT THAT THE PARKING BRAKE SYSTEM MALFUNCTIONED WHICH DID NOT RELEASE THE PRESSURE ON THE BRAKES BUT EXTINGUISHED THE PARK BRAKE CAS MESSAGE.
